# SDR ASAA2019083130582

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 45,652 hours, 13,541 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 SHOWS FAIL IN BOTH ACTIVE AND STANDBY FREQUENCY. GROUNDED - YES. PERFORMED FIM TASK 23-11 TASK 801, FOR HF #2 RADIO, NO DEFECTS NOTED.
